# SDR AALA202106019029

- Difficulty date: May 22, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 58,639 hours, 24,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF RH HORIZONTAL STABILIZER INBD OF EXISTING DOUBLER. REMOVED INDICATED SKIN CRACKS AND EXISTING DOUBLER DUE TO INSUFFICIENT EDGE DISTANCE, ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-01-R2.
